# SDR SWAA2016022549412

- Difficulty date: February 12, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 41,979 hours, 24,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR TO SIDEWALL TRANSITION SUPPORT CORRODED, BETWEEN BS 767 - 727E.  R & R SUPPORT IAW SRM.
